T Nation

Injection Frequency and Sides...


I like to experiment with stuff even if I've been told it's wrong. I've tried not using PCT when totally shut down. I've tried all types of stupid shit.

Anyway, now I am trying something new. I take one big shot of test once a week, and that's it. The shot is close to a gram. In the past I have shot this much in a week but I did it EOD and I got no sides other than some bloat. But this time I am getting some itchy nipples. I don't like that.

Is it possible that this big shot makes more of the test aromatise and could it potentially cause worse sides? It makes sense to me, but I wanted some other feedback from y'all.

Anyway, I am not going to continue this practice. I just wanted to try it and I don't like it. But it did raise this question though.


Your test levels are fluctuating too much and that is what's giving you the sides bud. Spreading the shots out throughout the week gives you steadier levels than one big shot on Monday and another one in 7 days. I would immediately start to spread them out again and get on some nolv. for that nip. Best of luck



if it is enan, or cyp...E3D is ideal. EOD is even better.

Sust should be EOD.

anything less will increase the chance of experiencing shitty sides due to fluctuating blood levels.


Anecdotally I know you guys are right. What I'm wondering is if the reason is because putting that much test in the body at once allows for more of it to be aromatised whereas spreading the injections out allows for more of the test to be metabolized?

Does that make sense?


Makes sense to me, I suppose. But when I did my first injectable cycle, it was a lot like that (not a full gram, of course) and I'd have to agree with juice20jd that the gyno symptoms are probably from hormone fluctuation. Are you adding an AI to combat that effect?


No I used a SERM for a few days and now I am going back to an EOD schedule so the problem subsided.